Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Stomach upset followed by chest pains, hand and jaw pains. Diagnosed left axis deviation t wave down, on patacid, alprax. More info ?

Hi sir, four days back i feel stomach upset than after some time i start feeling pain in left side of chest and feeling something going wrong in my heart and pain in my hand and jaw i repot to my doctor and get ECG Dr found :left axis deviation t wave down in iii Dr has started my treatment with patacid and alprax now i am feeling some relief. May I now about my treatment and what is the meaning of ECG
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Thanks for writing us..

It seems you are sufferring with gastritis.
LAD and t inversion in lead iii may be present normally also..
but if you are above 45 year of age with either smoker, Hypertensive or diabetic you should go for
ECHO and TMT test.
because your pain pattern ( pain in hand and jaw) makes a suspicion of anginal pain.

I will be happy to see you after reports
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor